Journal article icon

Journal article

Locally contractive iterated function systems

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1214/aop/1022677556

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Statistics
Role:
Author
Journal:
ANNALS OF PROBABILITY More from this journal
Volume:
27
Issue:
4
Pages:
1952-1979
Publication date:
1999-10-01
DOI:
ISSN:
0091-1798
Keywords:
Pubs id:
pubs:97816
UUID:
uuid:6b9c921f-65f0-406c-a05e-5337887ca37b
Local pid:
pubs:97816
Source identifiers:
97816
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP